# SDR SCNA20231129241

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 63,900 hours, 33,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECT - W/O 83388 NRC-10:  L-1 DOOR SLIDE NOT INSTALLED PROPERLY, LOWER SUPORT PIN NOT ENGAGED. - RESOLUTION: REMOVED AND REINSTALLED SLIDE BUSSEL ASSY. REF AMM 25-66-01.
